# SDR COM11775

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120212
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003761
- Condition: Failed
- Location: Aft Fuselage
- Part time: 3,039 hours
- Stage of operation: TX
- Nature of condition: A
- Precautionary procedure: H

## Discrepancy

APU TEMP REACHED 680 DEG DURING START.  RAMP PERSONNEL SAW FLAMES 3 MINUTES AFTER ABORT.  REPLACED APU.
